# SDR UIEA2017040900529

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,064 hours, 9,320 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, RT ENGINE EEC EICAS MESSAGE, RETURN TO BLOCKS.   ACCOMPLISHED TEST OF RIGHT EPCS/PIMU EEC IAW AMM 77-35-00. ALL CHECKED GOOD.
